| Lot Number |
88955 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by patrick medina, an onkos sales representative, that a 68-year-old female patient with an eleos proximal femur replacement underwent revision surgery to a disassociation of the eleos proximal femur from the remaining non-onkos femoral head and acetabular devices in the patient's hip.The root cause of the incident was reportedly due to the non-onkos femoral head becoming stuck to the non-onkos acetabular liner which ultimately caused the construct to disassociate from the eleos proximal femur.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the reported disassociation were not related to the design, manufacture, and/or sterilization of the proximal femur implant.